# SDR 20000531SH010

- Difficulty date: May 31, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N5343J
- Make and model: Cessna 340A
- Aircraft serial: 340A0416
- Engine: Cont TSIO520NB
- System (JASC): 6122 · Propeller Governor
- Part: Collar
- Part number: 626737
- Condition: Scored
- Location: Crankshaft
- Part time: 70 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER FEATHERING AT HIGH RPM''S.  OIL TRANSFER COLLAR WAS SCORED CAUSING INSUFFICIENT OIL PRESSURE BETWEEN COLLAR AND CRANKSHAFT PILOT SHAFT.  RECOMMEND DESIGN CHANGE ON TRANSFER COLLAR, OR CRANKCASE MODIFICATION TO ALLOW REPLACEMENT OF LEFT HALF OF COLLAR INSTEAD OF ENGINE DISASSEMBLY.  (X)
